# SDR CA141205007

- Difficulty date: December 4, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech 76
- Aircraft time: 16,978 hours
- System (JASC): 5751 · Ailerons
- Part: Bracket
- Part number: 10513000012
- Condition: Cracked
- Location: Aileron
- Part time: 17,099 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING AIRCRAFT MAINTENANCE AFTER AILERON REMOVAL THE PUSH-PULL ROD ATTACH BRACKET ON THE AILERON SPAR WAS FOUND TO HAVE LOOSE FASTENERS. THE BRACKET IS ATTACHED WITH TWO  FASTENERS TO THE FORWARD SIDE OF THE AILERON SPAR AND THERE IS A DOUBLER ON THE BACK SIDE OF THE SPAR. THE FASTENERS APPEARED TO BE LOOSE AS EVIDENCED BY SMOKING. THE LOCK FASTENERS WERE DRILLED OFF AND THE SPAR WAS FOUND CRACKED. BOTH AILERONS WERE INSPECTED AND BOTH HAD CRACKS. BOTH AILERONS WERE REPLACED.
